# SDR YENA20190131048

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 52,213 hours, 18,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY PACKS 11WL AND 12WL FAIL FOR COMM ON PTP; REF HAECO N/R 440545-28082 REMOVED AND REPLACED BATTERY PACKS 11WL AND 12WL. OPS CHECK GOOD IAW A320 AMM 33-51-18 PB401. BITE CHECK GOOD IAW A320 AMM 33-51-00-710-001-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
